# SDR AALA20061091

- Difficulty date: November 23, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - NOSE GEAR UNSAFE LIGHT ILLUMINATED ON TAKEOFF AFTER GEAR RETRACTION.  CYCLED GEAR. RETURNED TO DFW AND LANDED WITHOUT INCIDENT AT 128000 POUNDS.  RED NOSE GEAR UNSAFE LIGHT STILL ILLUMINATED.  REPLACED D1 32 NOSE GEAR LOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
